Non-radial superfluid modes in oscillating neutron stars
Article first published online: 27 SEP 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society: Letters
Volume 418, Issue 1, pages L54–L58, November 2011
How to Cite
Chugunov, A. I. and Gusakov, M. E. (2011), Non-radial superfluid modes in oscillating neutron stars. Monthly Notices of the Royal Astronomical Society: Letters, 418: L54–L58. doi: 10.1111/j.1745-3933.2011.01142.x
- Issue published online: 10 NOV 2011
- Article first published online: 27 SEP 2011
- Accepted 2011 August 23. Received 2011 August 22; in original form 2011 July 21
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!